CaltechAUTHORS
  A Caltech Library Service

Structure and Stability of Streets of Finite Vortices

Saffman, P. G. (1982) Structure and Stability of Streets of Finite Vortices. In: Vortex Motion. Vieweg+Teubner Verlag , Wiesbaden, pp. 142-156. ISBN 978-3-528-08536-0. https://resolver.caltech.edu/CaltechAUTHORS:20200903-153456640

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200903-153456640

Abstract

Results are presented for the steady motion of finite cored uniform vortices in an incompressible perfect fluid. The cases of single vortices, vortex pairs, single rows and the staggered double row are considered. The stability of the flows to two-dimensional disturbances is examined. In particular, it is shown that finite area stabilises the Karman vortex street for a finite band of aspect ratio values about the Karman value of 0.281.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/978-3-663-13883-9_10DOIArticle
Additional Information:© 1982 Springer Fachmedien Wiesbaden.
Record Number:CaltechAUTHORS:20200903-153456640
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200903-153456640
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:105254
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:08 Sep 2020 17:35
Last Modified:08 Sep 2020 17:35

Repository Staff Only: item control page